# SDR DALA2022101406633

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N401DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1915
- Aircraft time: 11,538 hours, 1,352 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3401 DOOR L AFT CABIN ECAM MSG. NO ABNORMAL V/S INDICATIONS NOTED, CORRECTIVE ACTION: T/S PER A330-900 TSM TASK 52-13-00-810-803-A. PERF PSCU BITE TEST AND DOOR WARNING SYSTEM OPERATIONAL TEST, CHECKS OK. NO FAULTS NOTED REF A330 AMM 52-71. (9379700)
